Illinois Journal of Mathematics

Small solutions of congruences over algebraic number fields

Todd Cochrane

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 31, Issue 4 (1987), 618-625.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256063573

Digital Object Identifier
doi:10.1215/ijm/1256063573

Mathematical Reviews number (MathSciNet)
MR909786

Zentralblatt MATH identifier
0608.12001

Subjects
Primary: 11D79: Congruences in many variables
Secondary: 11E12: Quadratic forms over global rings and fields

Citation

Cochrane, Todd. Small solutions of congruences over algebraic number fields. Illinois J. Math. 31 (1987), no. 4, 618--625. doi:10.1215/ijm/1256063573. https://projecteuclid.org/euclid.ijm/1256063573


Export citation